Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Episodes of loss of vision, dizziness. Reason?

hi i have been having loss of vision in my eyes for some time now. when it happens i could be walking along and lose my sight for about 30 seconds i have consulted a doctor and went to hospital and they did a few test but it hasnt helped me figure out what it is. when it happens now im beginning to feel dizzy but before i didnt feel dizzy please help me
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
The symptoms which you are describing loss of sight for about 30 seconds are typically found in transient ischemic attacks.
Transient ischemic attacks can be seen in many conditions like as a prodromal symptom of migraine, carotid artery disease, hypotension, anemia and so many.
I advice you to undergo complete evaluation first with ophthalmologist and later with physician for complete evaluation and to find out the underlying cause and treatment accordingly.
Thank you
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor